Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pus filled lump on the incision site of the c-section. Painful after applying the foban cream

Hi good evening.. I had csec 4 months ago.. Im having a small lump kind off thing in tge left side of my insicion. Ter was puss coming out frm the lump. I am worried n dr gv me foban cream to apply. Now its alright already. But the infected part is redish abit n painful at times.. And ters like still a lump undetneath the skin.. The other parts r ok n no pain at all.. Pls help.. Thank u..
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dec 2012
Just take acetaminophen for the pain and get the lump examined by your doctor to rule out abscess. You need to know that you might from time to have some mild peri-insicional pains and maybe some few boils and that will be for a while. It just have to be managed with either oral or topical antibiotics and pain killers until they no longer re-occur. The point of incision has now formed a line of weakness which can easily be affected with infections.

Good luck
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor